Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling sensation in the feet after taking Conidine?

Answered by
Dr.
Dr. Nishad BN

General & Family Physician

Practicing since :2009

Answered : 5191 Questions

default
Posted on Mon, 16 Apr 2018 in Medicines and Side Effects
Question: Hi..I am 47 and within the last week I checked my blood pressure while having a cold and taking Nyquil and it was very high...went to the e.r...they thought it was from the Nyquil so they gave me Clonidine and it went down..in checking it on Monday night, it was up again. Went back to the er. Started me on Norvasc in the am once daily and then If it was high in the evening than take a clonidine. Most evenings since I have had to take the clonidine at bedtime because it goes back up. After taking this last night, I got tingling in my feet ..kinda like they were cold and tingling..today when I was walking, I had a heaviness in my legs...is this a normal side effect?

doctor
Answered by Dr. Nishad BN 4 hours later
Brief Answer:
It can be due to hypotension.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query with diligence. If you were my patient then I would avoid clonidine and suggest telmisartan (angiotensin receptor blocker) than amlodipine(norvasc). It is better to record your Blood pressure daily. It will take some days to get it normalized.
Get an ecg(electrocardiography) also to rule out cardiac problems to be on safe side.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Hypotension

doctor1 MD

I d like to know if HcG Diet can cause slow heart rate (50-54 beats a minutes) and low blood pressure (118/72). I am 31 years old. 5 6 tall. weight is 187lbs. I have also been battling an infected tooth. Not sure which is causing me to be fatigued/shortness of breath. Otherwise I ve been very healthy. Dentist has me on Keflex since yesterday.

doctor1 MD

Severe kidney pain with history of stones have seen none pass, is it possible it's stuck. Tachycardic, with high blood pressure, usually hypotensive. Liver pain associates last labs show very high ALT, AST alkaline phos. Have no insurance or income and everytime I go to an ER I end up staying a week because of my heart and nothing else is resolved. What should I do?

doctor1 MD

I'm 33 years old with low blood pressure every time I get it checked. The low blood pressure has been going on for years. I just thought I normally have low blood pressure. It was 92/50 las time it was checked. I am 5'2" 165lbs. I gained 15lbs with my pregnancy. My delivery lasted 33 hours and was very stressful. I have loridosis, back pain, heat sensations in my left leg, chest pain and shortness of breath. I just recently went to get checked out by the doctor about dizzy spells and my heart stopping and rapidly starting back. I was diagnosed with RBBB. I'm really scared, because I can feel that my heart is not working like it should. I have a lot of stress with family matters and I would say since I was 13 I've had ongoing high anxiety. I know that is not healthy. What would you say are the reasons that I have RBBB.

doctor1 MD

I am a 20 year old female, 5"4 and 125 pounds, and lately my heart has been palpetating immediately after eating certain foods. I have a heart murmur and regular dizziness and fatigue and low blood pressure. At times my heart will feel like its beating out of my chest and im not emotionally upset or exerting myself. I work out regularly. what should I do?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.